# SDR SWAA960733

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear Pin
- Condition: Not Removed
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING.  INSPECTED AIRCRAFT, REMOVED GEAR PINS.
